Generalized Stepanov-like pseudo almost automorphic solutions to some classes of nonautonomous evolution equations

Mohamed Zitane, Charaf Bensouda

Abstract


In this paper, Under Acquistapace-Terreni conditions, we make extensive use of interpolation spaces and exponential dichotomy techniques to obtain the existence of generalized Stepanov-like pseudo almost automorphic solutions to some classes of nonautonomous partial evolution equations. Our results extend many recent known ones on this topics. An interesting example is presented at the end of the paper to illustrate the main findings.


Full Text: PDF

How to Cite this Article:

Mohamed Zitane, Charaf Bensouda, Generalized Stepanov-like pseudo almost automorphic solutions to some classes of nonautonomous evolution equations, Journal of Mathematical and Computational Science, Vol 3, No 1 (2013), 278-303

Copyright © 2013 Mohamed Zitane, Charaf Bensouda. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

J. Math. Comput. Sci.

ISSN: 1927-5307

Editorial Office: jmcs@scik.org

 

Copyright ©2019 JMCS